Existence and Uniqueness of Solutions for Nonlinear Fractional Integro-Differential Equations with Nonlocal Boundary Conditions

Authors

  • M.J. Mardanov
  • Y.A. Sharifov
  • Humbet Aliyev Baku Engineering University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4366

Keywords:

Nonlocal boundary conditions, Caputo fractional derivative, existence, uniqueness, fixed point.

Abstract

In this paper, the existence and uniqueness of solutions of fractional integro-differential equations with nonlocal boundary conditions is investigated. We establish the existence of solution via Krasnoselskii fixed point theorem; however, the uniqueness results are obtained by applying the contraction mapping principle.

Downloads

Published

2022-04-30

Issue

Section

Topology

How to Cite

Existence and Uniqueness of Solutions for Nonlinear Fractional Integro-Differential Equations with Nonlocal Boundary Conditions. (2022). European Journal of Pure and Applied Mathematics, 15(2), 726-735. https://doi.org/10.29020/nybg.ejpam.v15i2.4366

Similar Articles

1-10 of 338

You may also start an advanced similarity search for this article.